# SDR UALA2011010600092

- Difficulty date: January 6, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 83,909 hours, 13,440 cycles
- Engine: Pwa PW4060
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 490S1
- Condition: Faulty
- Location: Hf Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HF COMMUNICATION SYSTEM INOPERATIVE.  DEFERRED PER SAMC.  REPLACED FIRST OFFICER’S AUDIO SELECT PANEL.  UNABLE TO TRANSMIT OR RECEIVE ON R-HF. POSSIBLE HF COUPLER M242 (530-9045).  WILL NEED A 2 SHIFT SLOT FOR THE COUPLER CHANGE.  TWO RT HF TRANSCEIVERS ALREADY REPLACED IN DEC.  REQUESTED 2 SHIFT SLOT FOR COUPLER REPLACED.  REPLACED HF COUPLER PER MM.  SYSTEM CHECKS OK ON GROUND.
